# SDR HALA2010030600098

- Difficulty date: March 6, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 78,148 hours, 14,175 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, F/O ALTIMETER READS 160' LOW WHEN LEVEL AT 36000'.  F/O AIRSPEED ALSO LOW C AND F/O SYS PER AMM 34-11-00.  OPS CK OK.  BOTH SYS ARE WITHIN LIMITS.
